Howdy guys. Fair warning about NSI-189 safety. i have been on it for about 9 weeks. Most people only do 30 day cycles, but I wanted to maximize my benefits.
This stuff has worked wonders for my anhedonia, emotional blunting, and even concentration. Previously, it amplified every emotion, but now I am getting sporadic, unprovoked episodes of panic. It has been a LONG time since I have had a panic attack. I was literally sitting on my couch talking to my mom when I felt this gagging feeling in my throat. My heart has been racing for 20 minutes now.
I feel an urge to vomit every few minutes, and I am hallucinating a sickening smell in my nose that is making it worse (psychosomatic symptoms are nothing new to me).
Gosh. It has been a LONG time since I have felt ANY type of anxiety this deeply. I certainly appreciate the emotional break throughs NSI-189 has given me, but I think continuing would be counter-productive now.
This episode was/is 15 hours after dosing. The effects of this medicine are cumulative, not acute.